On Non-Exclusive Membership in Competing Joint Ventures

Hausman, Jerry A., Leonard, Gregory K. and Tirole, Jean (2003) On Non-Exclusive Membership in Competing Joint Ventures. RAND Journal of Economics, 34 (1). pp. 43-62.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/1482
Item Type: Article
Language: English
Date: 2003
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:45
Last Modified: 07 Mar 2018 13:20
OAI ID: oai:tse-fr.eu:1482
URI: http://publications.ut-capitole.fr/id/eprint/1023

Actions (login required)

View Item View Item